# SDR FDEA201804241104

- Difficulty date: April 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 89,261 hours, 31,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Sheared
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED THE L1 DOOR INOPERATIVE.  DISCONNECTED THE CABLE FOR RETRACTABLE PANEL 231AC AND  DEPRESSURIZED DOOR RESERVOIR IAW AMM 52-11-01-2.  PULLED AND TAGGED L1 DOOR CIRCUIT BREAKERS.  FOUND THE L1 DOOR POWER DRIVE TORQUE TUBE IS SHEARED AT AFT END ABOVE L1 DOOR.   COMPLETED INSTALLATION OF L1 DOOR AFT CABLE DRUM  AND SUPPORT ASSY IAW AMM 52-11-09-2.  COMPLETED INSTALLATION OF L1 DOOR ELECTRIC  ACTUATOR IAW AMM 52-11-01-2.  PERFORMED A PNEUMATIC L1 DOOR TEST IAW MM 52-10-01-2.  PERFORMED L1 DOOR ADJUSTMENT, TEST, AND RIG IAW AMM  52-11-00-5.  ALL OPS CHECKED GOOD.
